# SDR PG9R118900

- Difficulty date: March 2, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N911KR
- Make and model: Snias AS350BA
- Aircraft serial: 2094
- Aircraft time: 7,145 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 9289
- Condition: Cracked
- Location: Tail Rotor
- Part time: 819 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS SPAR CRACK.  (RMA NR R047450)
